recent
Recent

Toxicology, L21, Theophylline

 Toxicology, L21, Theophylline

Lecture video

MCQ

1. Therapeutic level of theophylline is :

a) 5-15 mg
b) 90-100 mg
c) 40-50mg
d) 30-40mg
e) 60-70 mg

2. Peak absorption of theophylline occurs from

a) 2-5 hrs
b) 1-2 hrs
c) 2-3hrs
d) 6-10hrs
e) 3-4 hrs

3. Regarding acute theophylline toxicity one of the following statements isn't wrong:

a) Seizures are more likely to occur in acute than in chronic toxicity
b) Syrup of ipecac is contraindicated in gut evacuation
c) Combined hemodialysis and hemoperfusion is recommended when serum theophylline level is above
100microgram/ml
d) All of above

4. In acute poisoning of theophylline which are true:

a) Prominent GI manifestation
b) Hypertension
c) Few lab finding
d) Uncommon hypotension
c) few GI manifestation

5. Metabolic effect of theophylline toxicity include:

a) Hypoglycemia
b) Hyperkalemia
c) Hypothermia
d) Hypokalemia
e) Hypernatremia

6. In treatment of theophylline which are true

a) Syrup of ipecac
b) Gastric lavage is effective
c) Multiple dose activated charcoal is effective
d) Activated charcoal not effective
e) Charcoal hemoperfusion not effective

7. Theophylline toxicity induces:

a) Hypertension and bradycardia
b) Sever and recurrent seizers
c) Sever hyperkalemia
d) Hypothermia

8. Manifestations of acute theophylline toxicity include the following except:

a) Hypotension
b) Tachycardia
c) Hypokalemia
d) Hypertension

9. Treatment of acute theophylline overdose includes the following except:

a) Gastric lavage
b) Sorbitol catharti
c) Whole bowel irrigation
d) Emesis with syrup of ipecac

10. The indication of hemodialysis in acute theophylline overdose is

a) Serum level above 30 uglml in adults.
b) Scrum level above 50 uglml in adults.
c) Serum level above 70 uglml in adults
d) Serum level above 100 uglml in elderly

Put true or false

1. Theophylline increase gastric acid secretion

2. Theophylline is approximately 100% bioavailable by oral route

3. Theophylline has narrow therapeutic index

4. Induced emesis is indicated in theophylline toxicity.

5. In theophylline toxicity there is false hypokalemia.

MCQ answers

True or False answers

Data

Feedback

google-playkhamsatmostaqltradent